# SDR UALA2010042901433

- Difficulty date: April 28, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 70,151 hours, 20,342 cycles
- Engine: Pwa PW2040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Condition: Damaged
- Location: Cockpit L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 WINDOW HAS BURN MARK AT TOP & SAW BRIEF SPARK WHEN WINDOW HEAT TURNED OFF. NO TIME TO TROUBLESHOOT.  VISIBILITY NOT AFFECTED.  OK FOR SVC. REPLACED WINDSHIELD. L1 WINDOW NEEDS 1EA FASTENER INSTALLED AT WINDOW FRAME.  REPLACED FASTENER.  REPLACED SEALANT AS REQ.
